# SDR HNAA0700154

- Difficulty date: July 18, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 30,629 hours, 3,392 cycles
- Engine: Pwa PW120
- Engine time: 37,928 hours, 42,179 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 310848501
- Condition: Malfunctioned
- Location: Air Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON DESCENT INTO TYS POWER LEVERS AT FLT IDLE FLT DECK/CABIN STARTED TO FILL WITH SMOKE WITH BOTH BLEEDS ON.  TURNED OFF ENGINE BLEEDS AND SMOKE STARTED TO DISSIPATE.  F/A REPORTED THAT THE CABIN GOT VERY WARM AT THIS TIME.  INSPECTED NR 1 ENGINE FOR OIL OTY AND FOR LEAKS, OIL QTY BETWEEN 1 QT AND FULL, FOUND OIL LEAK TO BE LEAKING IN DEFUSER TUBE AREA.  GROUND RAN A/C WITH CREW, SEE FERRY PERMIT FOR LIMITS (MECHANIC SHOT SINGED).  REMOVED AND REPLACED O-RINGS TO BEARING CAVITY AND REMOVED AND REPLACED AIR SWITCHING VALVE NR 1 OPS AND LEAK CHECK GOOD.
